Optimal Unravellings for Feedback Control in Linear Quantum Systems

File Size Format
30791_1.pdf 102Kb Adobe PDF View
Title Optimal Unravellings for Feedback Control in Linear Quantum Systems
Author Wiseman, Howard Mark; Doherty, A. C.
Journal Name Physical Review Letters
Year Published 2005
Place of publication USA
Publisher American Physical Society
Abstract For quantum systems with linear dynamics in phase space much of classical feedback control theory applies. However, there are some questions that are sensible only for the quantum case: Given a fixed interaction between the system and the environment what is the optimal measurement on the environment for a particular control problem? We show that for a broad class of optimal (state-based) control problems (the stationary linear-quadratic-Gaussian class), this question is a semidefinite program. Moreover, the answer also applies to Markovian (current-based) feedback.
Peer Reviewed Yes
Published Yes
Publisher URI http://prl.aps.org/
Alternative URI http://dx.doi.org/10.1103/PhysRevLett.94.070405
Copyright Statement Copyright 2005 American Physical Society. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Volume 94
Page from 070405.1
Page to 070405.4
ISSN 0031-9007
Date Accessioned 2006-02-23
Date Available 2009-10-13T21:53:19Z
Language en_AU
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science
Subject PRE2009-Quantum Optics and Lasers; PRE2009-Theoretical Physics
URI http://hdl.handle.net/10072/4930
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1

Brief Record

Griffith University copyright notice